| Model Number |
01.32.156DH |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 january 2022.Lot 2100137: (b)(4) items manufactured and released on 26-march-2021.Expiration date: 2026-03-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
At 1 month and a half after the primary, the patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.The surgeon revised the cup, liner, and head.The surgery was completed successfully.
Additional Manufacturer Narrative
Event or Problem Description